| Catalog Number |
03.037.025 |
| Medical Device Problem Codes |
Device-Device Incompatibility (2919); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during surgery, while mounting the tfna drilled screw onto the instrument designed for this purpose, difficulty arose due to a slight deformity observed at the tip of the tfna screw insert, which prevented easy assembly.After several attempts, the specialist successfully pressed it into place.The procedure was successfully completed.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: corrected:g1 h3, h6: photo investigation the product was not returned to depuy synthes; however, photos were provided for review.The photo investigation revealed that ' 03.037.025, tfna scr insert has deformed/bent.The observed condition of the device was consistent with a random component failure that may have been caused by exposure to unintended forces.However the evidence provided was not sufficient to confirm the reported event of unable to assemble/disassemble(2+ devices).Functionality and device interaction issues cannot be evaluated through photo investigation.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was confirmed as the observed condition of the tfna scr insert would contribute to the complained device issue.Based on the investigation findings, the ¿tfna scr insert¿ has deformed/bent because of unintended force, and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot = > part:03.037.025 lot:9670673 manufacturing site: werk bettlach supplier:na release to warehouse date: 26 nov 2015 expiration date; na a manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.